ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Unsteady three-dimensional compressible stagnation-point boundary layers

Nath , G and Kumari, M (1978) Unsteady three-dimensional compressible stagnation-point boundary layers. In: AIAA Journal, 16 (9). 1007-1009 .

[img] PDF
point.pdf - Published Version
Restricted to Registered users only

Download (155Kb) | Request a copy
Official URL: http://www.aiaa.org/content.cfm?pageid=318
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to American Institute of Aeronautics and Astronautics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 28 Oct 2010 06:22
Last Modified: 28 Oct 2010 06:22
URI: http://eprints.iisc.ernet.in/id/eprint/33495

Actions (login required)

View Item View Item